# SDR SWAA2021092119036

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 56,589 hours, 33,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tail Cone
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TAILCONE HAS DELAM ON OUTER SKIN LEFT LOWER SIDE. ; DELAM MEASURES 2.5 INCHES BY 1.5 INCHES AND IS LOCATED 4.5 INCHES BELOW ACCESS DOOR CUTOUT AND 8.5 INCHES AFT OF FORWARD EDGE OF TAILCONE. / [01] COMPLETED EA 21-153-02740; [02] ISSUED EA 21-153-02740 AS SUBTASK.; [03] COMPLETED TAIL CONE REPAIR PER EA 21-153-02740
